# SDR FDEA201802020290

- Difficulty date: February 2, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 78,152 hours, 18,716 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: AWD9830507
- Part serial: 0096
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR EVACUATION SLIDE REMOTE PTT SWITCH  ILLUMINATED.  REMOVED AND REPLACED THE SLIDE,  OPS CHECKED GOOD IAW AMM 25-61-15-4.
